# SDR DALA13061339217

- Difficulty date: November 16, 2013
- Submitted: November 18, 2013
- Operation: Air carrier
- Aircraft: N917DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53552
- Aircraft time: 24,096 hours, 11,542 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 1475
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN CRACKED JUST OUTBOARD OF VERTICAL STABILIZER SKATE ANGLE AT BS 1475 LEFT SIDE.  REPAIRED IAW ERA 520731-14 REV O.
